# SDR SWAA2023121319693

- Difficulty date: November 8, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 59,250 hours, 35,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA STA 312 TO STA 328;LBL 46 INTERCOSTAL HAS HOLE SCREW CRACKED.<[01] REMOVED AND INSTSLLED NEW INTERCOSTAL P/N: 141A5410U140 ; PO# 2043476 AT FWD WET AREA STA 312 TO STA 328; LBL 46 PER SRM 51-40-02-0G-0 AND DWG# 141A5410;[02] VERIFIED STEP 1; INTERCOSTAL REPLACED
